| Model Number |
31505 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Codes |
Adhesion(s) (1695); Unspecified Infection (1930); Hernia (2240)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
We are unable to fully investigate this event as no product code, lot number, or sample was provided.This report is based upon allegations made in a lawsuit in which atrium medical would be named as a defendant.This report shall not be considered as an admission by atrium medical that the product described in the pre-suit claim and described herein is or was defective, or that it had any causal relationship to any injuries allegedly suffered by the claimant.
Event or Problem Description
This event is deemed reportable based on the allegations in a lawsuit which, while unsubstantiated, suggest that a reportable event may have occurred during use of atrium medical¿s mesh product.Plaintiff allegedly experienced infection, adhesions, pain and additional surgery.Since this is a legal matter, the case has been turned over to legal counsel and further information obtained through investigation or discovery may fall under the attorney/client and/or work product privilege.However, atrium will supplement this report as appropriate if additional information comes to its attention.
Additional Manufacturer Narrative
Additional information section: a2, b5, b7, d4, h6.
Event or Problem Description
Plaintiff also allegedly experienced purulent fluid, draining sinus tract and umbilectomy.